# SDR DALA2016012600623

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT EDGE PAN WITH BEAM NR 1 OF FWD CARGO DOOR.  CRACK ON AFT EDGE PAN WITH BEAM NR 1 OF FWD CARGO DOOR WAS REPAIRED IAW SRM 52-03D, FIG. 8.
